본문 바로가기
KERD
논문KCI 등재

Some properties of a Ricci quarter symmetric metric connection on Lorentzian para-Sasakian manifold

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

We study the Lorentzian Para-Sasakian Manifold with respect to Ricci Quarter symmetric metric connection. We find the existence of the Ricci Quarter symmetric metric connection on Lorentzian Para-Sasakian Manifold. We show that there is a relations between the Levi-Civita connection and the Ricci Quarter symmetric metric connection. We deduce the projective cur-vature tensor of Lorentzian para-Sasakian manifold is skew symmetric with respect to Ricci Quarter symmetric metric connection. Finally we obtain con-ditions under which the conformal curvature with respect to Ricci Quarter symmetric metric connection is equal to that with respect to Levi-civita con-nection.

Abstract

We study the Lorentzian Para-Sasakian Manifold with respect to Ricci Quarter symmetric metric connection. We find the existence of the Ricci Quarter symmetric metric connection on Lorentzian Para-Sasakian Manifold. We show that there is a relations between the Levi-Civita connection and the Ricci Quarter symmetric metric connection. We deduce the projective cur-vature tensor of Lorentzian para-Sasakian manifold is skew symmetric with respect to Ricci Quarter symmetric metric connection. Finally we obtain con-ditions under which the conformal curvature with respect to Ricci Quarter symmetric metric connection is equal to that with respect to Levi-civita con-nection.

참고문헌 (8)

  1. Blair, D.E, "Contact manifolds in Riemannian geometry, Lecture Note in Mathematics Vol. 59" (1976), Springer-Verlag
  2. Golap, S, "On semi-symmetric and quarter-symmetric linear connection", Tensor, 29, pp.249~254 (1975)
  3. Hayden, H. A, "Subspace of a Space with Torsion", Proceedings of the London Mathematical Society II Series 34, pp.27~50 (1932)
  4. Kamilya, D, "Some properties of a Ricci quarter-symmetric metric connection in a Riemanian manifold", Indian J. Pure and Appl. Math, 26(1), pp.29~34 (1995)
  5. Matsumoto, K, "On Lorentzian para-contact manifolds", Bull. Yamagata Uni. Sci, 12, pp.151~156 (1989)
  6. Mishra,R.S, "On quarter symmetric metric F-connections", Tensor, 34(1), pp.1~7 (1980)
  7. O’Neill, B, "Semi-Riemannian Geometry with Applications to Relativity" (1983), Academic Press
  8. Rastogi, S. C, "On quarter symmetric metric connection", C. R. Acad. Bulgare Sci, 31(7), pp.811~814 (1978)

관련 논문AI추천

이 간행물의 다른 논문 (12건)